# SDR QXEA200702009

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 14,931 hours, 10,486 cycles
- Engine: Ge CF348C1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2606. AVIONICS FAN CAUTION DURING TAXI, SELECTED ALTERNATE IAW THE CHECKLIST. AFTER TAKEOFF IT ILLUMINATED AGAIN, SELECTED NORMAL AND IT WENT OUT. DURING TAXI IN, LIGHT DID NOT COME ON. MAINTENANCE PLACED ON MEL 21-24-3. AIRCRAFT RETURNED TO SERVICE.
